# SDR RRXA10752

- Difficulty date: February 9, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: NPN
- Condition: Corroded
- Location: Sta1170 L36-L35r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FUSELAGE FRAME AT STA. 1170 AND LONGERON 36 TO 35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O. #01-024 WITH APPROVED 8110-3 DATED 03/08/01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
